U.S. doctors online nowAsk doctors free
Dearborn, MI
A 34-year-old male asked about a male:

Triglycerides 453 hi. glucose 132h.bun 26h. hemoglobin 11.7 low. hematocrit 37.5 l. mchc 31.2 l. rdw 15.5 h. microalb creat 240 h. vitd 22 l. father60 and diabetic . rest of cbc and othere normal. what could this be?

3 doctor answers4 doctors weighed in
Dr. Marwan Akasheh
Hematology and Oncology 39 years experience
Diabetes: You are diabetic, and it is affecting your kidneys due to poor control with high trg you also have anemia due to the decrease in the production of erythropoietin which is secreted by the kidneys which leads to anemia since your hemoglobin is low. So you better work on better sugar control since you are heading into troubles if you do not control it. You also need to replace your low vitamin d.
Dr. Stevan Cordas
Internal Medicine 57 years experience
Father diabetic: Sounds like you are too. See your doc and aggressively fix these multiple problems asap.
Dr. Ed Friedlander
Pathology 44 years experience
Need good care: You need to be under the care of a competent physician who can keep your diabetes under control and find the cause of your anemia, which i suspect is due to iron deficiency from blood being lose somewhere. We can't solve it here. If you have a specific question, let us know.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 14, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.